# SDR AT0300033

- Difficulty date: October 30, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39281575001
- Part serial: EFS37781
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL WOULD NOT RETRACT AFTER TAKEOFF IN ATLANTA.  REMOVED AND REPLACED NOSE LANDING GEAR RETRACT CYLINDER PER B717 AMM 32-35-01, NO LEAKS AT THIS TIME.
